# SDR FDKA2010082700200

- Difficulty date: August 24, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 13,374 hours, 13,391 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 450616
- Part serial: 1002234
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,177 hours, 1,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN AFTER T/O PRIOR TO BLEED TRANSFER.  ODOR OCCURS JUST AFTER APU START WITH BLEEDS ON.  POSSIBLE LEAK IN APU.  MX REPLACED THE APU FUEL SHUTOFF VALVE ON 8/25/10.
